# SDR UALA2012082904851

- Difficulty date: August 26, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 43,583 hours, 11,079 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Condition: Missing
- Location: Compressor Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COMPRESSOR INTERMEDIATE LOWER CASE FAIRING AT 7:30 IS MISSING.  NO OTHER DAMAGE NOTED.  REPLACED COVER.
